# SDR 2002UALA00966

- Difficulty date: June 10, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 29,227 hours, 18,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM INNER CHORD IS CRACKED AND CORRODED BS 280-360.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM.
